MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC HUNTER TENDON ROD 3MM X 24.5CM; SPATULA, ORTHOPEDIC

WRIGHT MEDICAL TECHNOLOGY INC HUNTER TENDON ROD 3MM X 24.5CM; SPATULA, ORTHOPEDIC
Model Number TR300000
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during the procedure that there was a discrepancy in the size of implant vs the size listed on the box.
 
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the returned device is conforming to specifications and fully functional.The device inspection revealed the following: the device was returned in the original carton.The carton confirmed the catalog to be tr300000 and lot to be 1709893.The carton was opened and inside the hunter tendon was in the inner tyvek pouch in an opened state.The label on the inner tyvek pouch also confirms the catalog and lot number.The hunter tendon was white and did not exhibit any abnormal damage or deformation.Dimensional measurments taken found the returned device to be within specifications.Based on investigation, the root cause was attributed to a user related issue.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If more information is provided, the case will be reassessed.

Brand Name
HUNTER TENDON ROD 3MM X 24.5CM
Common Device Name
SPATULA, ORTHOPEDIC
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key14749070
Report Number3010667733-2022-00215
Device Sequence Number2382589
Product Code HXR
UDI-Device Identifier00840420128942
UDI-Public00840420128942
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K853436
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTR300000
Device Catalogue NumberTR300000
Device Lot Number1709893
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/24/2022
Supplement Date Received by Manufacturer08/04/2022
Initial Report FDA Received Date06/20/2022
Supplement Report FDA Received Date08/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown